# SDR SWIA20241108024

- Difficulty date: October 24, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N246PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7920
- Aircraft time: 42,307 hours, 41,731 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND POSSIBLE CORROSION ON THE LEFT WING FUEL ACCESS HOLE 510AB ON THE FWD AND INBOARD LIP. (MARKED WITH TAPE)     (FILED OPEN)    REPAIRED CORROSION DAMAGE ON FUEL ACCESS PANEL OPENING 510AB ON THE FWD AND INBOARD LIP WITH REFERENCE TO REO 601R-57-21-030 REV "-L" DATED 2014-02-05.  PERFORMED EDDY CURRENT INSPECTION WITH REFERENCE TO NDTM PART 1 51-20-06 AND NDTM PART 6 53-00-096 WITH NO CRACKS FOUND.  PERFORMED UT REMAINING THICKNESS INSPECTION WITH REFERENCE TO NDTM PART 4 51-00-001 AND FOUND TO BE WITHIN LIMITS OF 601R-57-21-030 REV. -L, DATED 2014-02-05.  PERFORMED ROTO PEEN TO THE LH WING FUEL ACCESS PANEL 510AB REWORKED AREA WITH REFERENCE TO SRM 51-24-11. APPLIED SURFACE FINISH AS REQUIRED. COMPLIED WITH TASK CARD 51-900-1003-SKY.  COMPLIED WITH M-337. COMPLETED CORROSION FINDINGS REPORT.
